# SDR J7SA2020052715001

- Difficulty date: May 15, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010011
- Aircraft time: 3,629 hours, 2,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHT NOT ARMED AMBER CAS DISPLAYS WHEN EMERGENCY LIGHT SWITCH IS IN THE ARMED POSITION. REPLACED BOTH EMERGENCY LIGHT POWER SUPPLIES WITH INSPECTED UNITS. OPS CHECK GOOD. NR 1 PN ON: 6450LS-00; SN ON: 001040. NR 2 PN ON: 6450LS-00; SN ON: 002187.
